EconPapers    
Economics at your fingertips  
 

Nonlinear Contractions in 0-Complete Partial Metric Spaces

Abd Ghafur Bin Ahmad, Zaid Mohammed Fadail, Vesna Ćojbašić Rajić and Stojan Radenović

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

Using the setting of 0-complete partial metric spaces, some common fixed point results of maps that satisfy the nonlinear contractive conditions are obtained. These results generalize and improve the existing fixed point results in the literature in the sense that weaker conditions are used. An example shows how our result can be used when the corresponding result in standard metric cannot.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/451239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/451239.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:451239

DOI: 10.1155/2012/451239

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:451239